# SDR HALA2022041800138

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 30,342 hours, 4,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 374 HOLLOW BOLT ON FLAP TRACK CARRIAGE DAMAGED. CORRECTIVE ACTION: RPLCD DAMAGED BOLT. (6783095)
